# SDR FDEA202210022443

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,164 hours, 18,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A52171851001
- Part serial: CS1921
- Condition: Cracked
- Location: Frm 14c S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD CREW DOOR - FRAME SEGMENT CRACKED AT FR14C ITEM 40 REPLACED RH FWD CREW DOOR CRACKED FRAME SEGMENT AT FR14C WITH A FABRICATED   PART PER A300-600F SRM51-40-21 AND DWG: F52181297 (ISSUE.K), F52181299 (ISSUE.G).   TRACKING EA 6-5210-T0370794 P1 RAISED AND ACCOMPLISHED. EA TITLE: DOORS -   PASSENGER/CREW - LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1   DOOR - RSC TRACKING. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
